AMS eContent Search Results
Matches for: msc=(46E22) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 31 to 60 of 99 found      Go to page: 1 2 3 4

[31] Wei He. Boundary representations on co-invariant subspaces of Bergman space. Proc. Amer. Math. Soc. 138 (2010) 615-622. MR 2557178.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[32] Liankuo Zhao. Reducing subspaces for a class of multiplication operators on the Dirichlet space. Proc. Amer. Math. Soc. 137 (2009) 3091-3097. MR 2506467.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[33] Tavan T. Trent. A note on multiplier algebras on reproducing kernel Hilbert spaces. Proc. Amer. Math. Soc. 136 (2008) 2835-2838. MR 2399048.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[34] Ronald G. Douglas and Gadadhar Misra. Equivalence of quotient Hilbert modules--II. Trans. Amer. Math. Soc. 360 (2008) 2229-2264. MR 2366981.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[35] Michael T. Jury. Reproducing kernels, de Branges-Rovnyak spaces, and norms of weighted composition operators. Proc. Amer. Math. Soc. 135 (2007) 3669-3675. MR 2336583.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[36] A. Baranov and H. Woracek. Subspaces of de Branges spaces with prescribed growth. St. Petersburg Math. J. 18 (2007) 699-716. MR 2301039.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[37] Roger A. Roybal. A reproducing kernel condition for indeterminacy in the multidimensional moment problem. Proc. Amer. Math. Soc. 135 (2007) 3967-3975. MR 2341947.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[38] Alexandru Aleman, Stefan Richter and Carl Sundberg. Analytic contractions, nontangential limits, and the index of invariant subspaces. Trans. Amer. Math. Soc. 359 (2007) 3369-3407. MR 2299460.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[39] Håkan Hedenmalm and Serguei Shimorin. On the universal integral means spectrum of conformal mappings near the origin. Proc. Amer. Math. Soc. 135 (2007) 2249-2255. MR 2299502.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[40] Feng Dai. On generalized hyperinterpolation on the sphere. Proc. Amer. Math. Soc. 134 (2006) 2931-2941. MR 2231617.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[41] Joseph A. Cima, Alec L. Matheson and William T. Ross. The normalized Cauchy transform. Math. Surveys Monogr. 125 (2006) 227-247.
Book volume table of contents   
View Article: PDF

[42] Joseph A. Cima, Alec L. Matheson and William T. Ross. The distribution function for Cauchy transforms. Math. Surveys Monogr. 125 (2006) 163-177.
Book volume table of contents   
View Article: PDF

[43] Joseph A. Cima, Alec L. Matheson and William T. Ross. Other operators on the Cauchy transforms. Math. Surveys Monogr. 125 (2006) 249-253.
Book volume table of contents   
View Article: PDF

[44] Joseph A. Cima, Alec L. Matheson and William T. Ross. The Cauchy transform as an operator. Math. Surveys Monogr. 125 (2006) 61-82.
Book volume table of contents   
View Article: PDF

[45] Joseph A. Cima, Alec L. Matheson and William T. Ross. Preliminaries. Math. Surveys Monogr. 125 (2006) 11-40.
Book volume table of contents   
View Article: PDF

[46] Joseph A. Cima, Alec L. Matheson and William T. Ross. The Cauchy transform as a function. Math. Surveys Monogr. 125 (2006) 41-60.
Book volume table of contents   
View Article: PDF

[47] Joseph A. Cima, Alec L. Matheson and William T. Ross. Which functions are Cauchy integrals?. Math. Surveys Monogr. 125 (2006) 99-113.
Book volume table of contents   
View Article: PDF

[48] Joseph A. Cima, Alec L. Matheson and William T. Ross. Clark measures. Math. Surveys Monogr. 125 (2006) 201-226.
Book volume table of contents   
View Article: PDF

[49] Joseph A. Cima, Alec L. Matheson and William T. Ross. The Cauchy Transform. Math. Surveys Monogr. 125 (2006) MR MR2215991.
Book volume table of contents   

[50] Joseph A. Cima, Alec L. Matheson and William T. Ross. Topologies on the space of Cauchy transforms. Math. Surveys Monogr. 125 (2006) 83-98.
Book volume table of contents   
View Article: PDF

[51] Joseph A. Cima, Alec L. Matheson and William T. Ross. Multipliers and divisors. Math. Surveys Monogr. 125 (2006) 115-161.
Book volume table of contents   
View Article: PDF

[52] Joseph A. Cima, Alec L. Matheson and William T. Ross. The backward shift on $H^2$. Math. Surveys Monogr. 125 (2006) 179-200.
Book volume table of contents   
View Article: PDF

[53] N. Arcozzi, R. Rochberg and E. Sawyer. Carleson measures and interpolating sequences for Besov spaces on complex balls. Memoirs of the AMS 182 (2006) MR 2229732.
Book volume table of contents   

[54] Vladimir Bolotnikov and Harry Dym. On boundary interpolation for matrix valued Schur functions. Memoirs of the AMS 181 (2006) MR 2214130.
Book volume table of contents   

[55] Michael A. Dritschel and Scott McCullough. The failure of rational dilation on a triply connected domain. J. Amer. Math. Soc. 18 (2005) 873-918. MR 2163865.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[56] Bjarte Bøe. An interpolation theorem for Hilbert spaces with Nevanlinna-Pick kernel. Proc. Amer. Math. Soc. 133 (2005) 2077-2081. MR 2137874.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[57] Xian-Jin Li. A note on the weighted Hilbert's inequality. Proc. Amer. Math. Soc. 133 (2005) 1165-1173. MR 2117219.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[58] Michael Kaltenbäck and Harald Woracek. Hermite-Biehler functions with zeros close to the imaginary axis. Proc. Amer. Math. Soc. 133 (2005) 245-255. MR 2086217.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[59] Tavan T. Trent. Maximal invariant subspaces for $A^2_{\alpha}(D)$. Proc. Amer. Math. Soc. 132 (2004) 2429-2432. MR 2052421.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[60] M. P. de Oliveira. On $\mathbf{3}$-graded Lie algebras, Jordan pairs and the canonical kernel function. Electron. Res. Announc. Amer. Math. Soc. 9 (2003) 142-151. MR 2029475.
Abstract, references, and article information   
View Article: PDF


Results: 31 to 60 of 99 found      Go to page: 1 2 3 4